MathSciNet Relay Station
MathSciNet bibliographic data
MR2106062 46A45 (40H05)
Tripathy, Binod Chandra Generalized difference paranormed statistically convergent sequences defined by Orlicz function in a locally convex space. Soochow J. Math. 30 (2004), no. 4, 431–446.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement